# SDR DL757011471

- Difficulty date: September 4, 2001
- Submitted: September 21, 2001
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- Aircraft time: 40,124 hours, 19,852 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Failed
- Location: Ctr Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

APPROXIMATELY 25 MINUTES INTO FLIGHT WITH 5,100 LBS IN CENTER FUEL TANK, RIGHT CENTER LOW PRESSURE LIGHT ILLUMINATED.  TWO MINUTES LATER LEFT CENTER LOW PRESSURE LIGHT ILLUMINATED.  ACCOMPLISHED POM, TURNED OFF PUMPS.  INSPECTED INLET LINES AND PRESSURE LINES.  NO CRACKS OR OBSTRUCTIONS FOUND.  NO TRASH FOUND IN TANK REPLACED CNTR/LEFT PUMP MOTOR AND PRESS SWITCH.  REPLACED CTR RT FUEL PUMP MOTOR AND PRESSURE SWITCH.
